Bibtex de la publication

@Article{ EsMaPi2009.4,
author = {Espírito Santo, José and Matthes, Ralph and Pinto, Luís},
title = "{Continuation-passing style and strong normalisation for intuitionistic sequent calculi}",
journal = {Logical Methods in Computer Science},
publisher = {Logical Methods in Computer Science },
address = {http://www.lmcs-online.org/},
year = {2009},
month = {mai},
volume = {5},
number = {2},
pages = {(on line)},
language = {anglais},
URL = {http://www.lmcs-online.org/ojs/viewarticle.php?id=404&layout=abstract,http://arxiv.org/pdf/0903.1822},
note = {paper 11, pages 1-36}
}